# SDR ASAA2013071295675

- Difficulty date: July 12, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 36,140 hours, 16,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535034
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 727B, LBL 24.75 CRACKED.  ACFT GROUNDED.  WORK ACCOMPOLISHED IAW ASA EA 700-53EA-10773, REV NEW & REO-G16396, REV A.
